# SDR UPS08851894

- Difficulty date: March 19, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE PARTIALLY DEPLOYED.  ESCAPE SLIDE PACK REMOVED FOR REPACKING.  REPACKED AND REINSTALLED ESCAPE SLIDE.  OK FOR SERVICE.  REF MM 25-60-01-2.
